# SDR CA071112003

- Difficulty date: November 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 39,805 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ENGINE NR 1 FIRE-WARNING ALARM WENT OFF. THE FLIGHT CREW INFORMED TOWER AND RETURNED TO AIRPORT.  A HOLE WAS FOUND IN THE FLEXIBLE DUCT AT THE SUPERCHARGER OUTLET.  ALSO, (2) FIRE DETECTION LOOPS WERE REPLACED BECAUSE THEY FAILED THE RESISTANCE CHECK LIMITS FOUND IN THE HS 748 MM. (TC NR 20071112003)
